# SDR GTIA040485

- Difficulty date: May 3, 2004
- Submitted: June 16, 2004
- Operation: Air carrier
- Aircraft: N808NK
- Make and model: Doug DC-9-83
- Aircraft serial: 49504
- Engine: Pwa JT8D*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOASTAL STA 1022 TO STA 1041 BODY LINE.  REMOVED DAMAGED INTERCOASTAL.  FABRICATED NEW INTERCOASTAL.  INSTALLED NEW INTERCOASTAL.
